On a global analytic Positivstellensatz.



Downloads per month over past year

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco (2009) On a global analytic Positivstellensatz. Arkiv för Matematik, 47 (1). pp. 13-39. ISSN 1871-2487

[thumbnail of 03.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.arkivformatematik.org/


We consider several modified versions of the Positivstellensatz for global analytic functions that involve infinite sums of squares and/or positive semidefinite analytic functions. We obtain a general local-global criterion which localizes the obstruction to have such a global result. This criterion allows us to get completely satisfactory results for analytic curves, normal analytic surfaces and real coherent analytic sets whose connected components are all compact.

Item Type:Article
Uncontrolled Keywords:Real analytic set; Analytic function; Meromorphic function; Positivstellensatz;Sums of quares; Positive semidefinite function sums of quares; positive semidefinite function
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15098
Deposited On:04 May 2012 11:54
Last Modified:02 Aug 2018 08:14

Origin of downloads

Repository Staff Only: item control page